# SDR DXTA200803044

- Difficulty date: May 5, 2008
- Submitted: May 6, 2008
- Operation: Air carrier
- Aircraft: N592QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605706
- Aircraft time: 986 hours, 763 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Apu
- Part number: 38007221
- Part serial: P638
- Condition: Leaking
- Location: Apu Bay
- Part time: 615 hours, 1,125 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON THE GROUND WITH THE APU RUNNING FOR SEVERAL MINUTES, SECONDS AFTER SWITCHING BLEED AIR ON, SMOKE STARTED COMING INTO THE CABIN FROM ALL WEMACS VENTS.  REPLACED APU IAW 560XL MM CH 49-10-00 SERVICED OIL RAN LK AND OPS CK GOOD.  OLD APU SERIAL P-638  TSN HOURS 615.2 AND CSN 1125, NEW APU SERIAL P-324 TSN HOURS 3044.9 CSN 4801. UNIT REPAIRED IAW 560XL MM 49-10-00. APU WITH 2380 ENGINE OIL
